# SDR JJBA20250328038

- Difficulty date: March 24, 2025
- Submitted: March 28, 2025
- Operation: Air carrier
- Aircraft: N14143
- Make and model: Emb EMB-145XR
- Aircraft serial: 145739
- Aircraft time: 46,397 hours, 30,104 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WEIRD CHEMICAL SMELL COMING FROM COCKPIT ON DESCENT. PERFORMED WITH ENGINE BLEED 1 AND 2. OC SAT. RAN PACK SYSTEM DURING HIGH POWER RUN ON FULL HOT AND FULL COLD. ENGINES AND PACKS WERE ON TOTAL TIME OF 40 MINUTES. NO DEFECTS OR SMELL WERE NOTED.
